# SDR SWAA2024042579313

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 22,847 hours, 11,442 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: SWAA202404257364
- Condition: Stuck
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE SWITCH STICKING IN 'ON'<[01] R+R FWD MEGAPHONE PER AMM 25-64-00.
